# SDR CALA2019012100131

- Difficulty date: January 19, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 79,155 hours, 30,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53231322200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6105 (A33-015) FWD CARGO BAY ENTRY SILL IS CORRODED. NONROUTINE 9021032 COMPLIED WITH ECRA 5341-01150. REPAIR CONSIDERED PERMENANT. NO F URTHER ACTION REQUIRED FWD CARGO BAY ENTRY SILL.
